# SDR VNAA202409240030

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6902825024
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT, BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH.  REFUEL DUCT MOUNTING SUPPORT WAS REPAIRED PER REO 690-28-25-024 REV --.
